CBS Shakes Up Fall Schedule

“Big Bang Theory” moves from Monday to Thursday, “Survivor” to Wednesday, five shows added, seven canceled

Last Updated: May 19, 2010 @ 8:25 AM

After announcing seven series cancellations on Tuesday, CBS unveiled its fall slate on Wednesday with some more shuffling of its prime time schedule.

CBS will add three new dramas and two new comedies to its 2010-2011 schedule, and moved several shows to make certain nights more competitive.

New dramas include "Hawaii Five-O," with Alex O’Loughlin; James Belushi’s "The Defenders" and the Tom Selleck/Donnie Wahlberg-starrer "Blue Bloods." The sitcoms are "Mike & Molly" with Swoosie Kurtz and "S#*! My Dad Says" with William Shatner.

But the network made some major moves in switching key shows into new time periods. Sitcom "Big Bang Theory" moves from Monday to lead off Thursday nights at 8. And "CSI: Miami" moves from Monday to Sunday at 10. "Survivor" moves from Thursday night at 8 to Wednesday night at 8. And "CSI: NY" was moved to Friday nights at 9.

"Mike & Molly" will air at 9:30 p.m. on Mondays and "Hawaii Five-O" will run on Monday at 10, taking the former "CSI: Miami" slot.

Tuesday night remains intact with "NCIS," "NCIS: Los Angeles" and "The Good Wife."

Following "Big Bang Theory" on Thursday at 8 will be "S#*! My Dad Says," forming a new comedy block in the former "Survivor" time period.

The "Defenders" will air on Wednesday at 10, leading out of "Criminal Minds." And "Blue Bloods" will air Fridays at 10 leading out of "CSI: NY."

"The shows that moved have very loyal fan bases," said CBS entertainment president Nina Tassler. "We believe they will follow those shows. That was the basis for those moves."

Here’s how the full schedule looks:

MONDAY

8:00-8:30 PM              HOW I MET YOUR MOTHER
8:30-9:00 PM              RULES OF ENGAGEMENT
9:00-9:30 PM              TWO AND A HALF MEN
9:30-10:00 PM            MIKE & MOLLY
10:00-11:00 PM          HAWAII FIVE-O

TUESDAY

8:00-9:00 PM              NCIS
9:00-10:00 PM            NCIS: LOS ANGELES
10:00-11:00 PM          THE GOOD WIFE

WEDNESDAY

8:00-9 PM              SURVIVOR
9-10 PM                 CRIMINAL MINDS
10:00-11:00 PM        THE DEFENDERS

THURSDAY

8:00-8:30 PM              THE BIG BANG THEORY
8:30 – 9 P.M.                $#*! MY DAD SAYS
9:00-10:00 PM            CSI: CRIME SCENE INVESTIGATION
10:00-11:00 PM          THE MENTALIST

FRIDAY

8:00-9:00 PM               MEDIUM
9:00-10:00 PM            CSI: NY
10:00-11:00 PM           BLUE BLOODS   

SATURDAY

8:00-9:00 PM              CRIMETIME SATURDAY
9:00-10:00 PM            CRIMETIME SATURDAY
10:00-11:00 PM          48 HOURS MYSTERY

SUNDAY

7:00-8:00 PM              60 MINUTES
8:00-9:00 PM              THE AMAZING RACE
9:00-10:00 PM            UNDERCOVER BOSS
10:00-11:00 PM           CSI: MIAMI

Keep
Reading...

Looks like you’re enjoying reading
Keep reading by creating
a free account or logging in.